Microdifferential systems and the codimension-three conjecture

Masaki Kashiwara*, Kari Vilonen

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

In this paper we give a proof of a fundamental conjecture, the codi-mension-three conjecture, for microdifferential holonomic systems. The conjecture states that any (regular) holonomic module extends uniquely beyond an analytic subset that is at least of codimension three in its sup-port. Our result can also be interpreted from a topological point of view as a statement about microlocal perverse sheaves. However, our proof is entirely in the context of microdifferential holonomic systems.

Original languageEnglish (US)
Pages (from-to)573-620
Number of pages48
JournalAnnals of Mathematics
Volume180
Issue number2
DOIs
StatePublished - 2014

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Microdifferential systems and the codimension-three conjecture'. Together they form a unique fingerprint.

Cite this